# SDR C2XA98BT005

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15818
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 153
- System (JASC): 3350 · Emergency Lighting
- Part: Power Pack
- Part number: 3011180
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BTV - FLT 3685 - ARRIVED BTV ON SCHEDULED TURN, CREW REPORTED FORWARD CABIN EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE FOUND A BAD POWER PACK.  REMOVED AND REPLACED UNIT WITH SERVICEABLE PART AND OPERATIONALLY CHECKED GOOD.  (M)
